# SDR FDEA202109172322

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 76,489 hours, 22,602 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Tripped
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 25 AND GOT TE FLAP  DISAGREE. QRH AND LANDED FLAPS 20.  FIM 27-51 FT 808 REV 127.2 APPLIED, FOUND RH INB  FLAPDRIVE OVERLOAD POPOUT ACTUATED. FOUND SPINDEL  DIRTY AND DRY. CLEANED AND LUBRICATED. FLAPS CYCLED  , NO FAULTS.  OK FOR SERVICE.
